MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE RADIOLUCENT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE RADIOLUCENT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 03.233.005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: additional pro-code: hwc.: without a valid lot number the device history records review could not be completed.: complainant device is not expected to be returned for manufacturer review/investigation.: initial reporter is j&j company representative investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, an event occurred that involves the aiming arm radiolucent and insertion handle radiolucent with unknown allegation.There is no surgical delay reported.It is unknown if the procedure was successfully completed.This complaint involves two (2) devices.This report is for one (1) insertion handle radiolucent this report is 2 of 2 for (b)(4).

Brand Name
INSERTION HANDLE RADIOLUCENT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12036826
Report Number2939274-2021-03106
Device Sequence Number19934337
Product Code HSB
UDI-Device Identifier10886982288356
UDI-Public(01)10886982288356
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.233.005
Device Catalogue Number03.233.005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIMING ARM RADIOLUCENT